Discussions that mention remeron

Depression board


Hi, I have been on 15mg Remeron for 17 days. Started .5 klonopin today to help with the anxiety that I can't seem to get rid of, and I know that it will help with my getting off of Remeron quickly. Last night was my first taper. I cut it in half. (7.5mg) I only slept, maybe, 3 hours, and thats only the first night. Tonight I will take 7.5mg again. While on klonopin I was considering just stopping after taking this 7.5 tonight. Would like to quickly get off of the Remeron so that I can also stop the klonopin before I become dependant on it. Also, I remember from taking klonopin before, it seemed that taking more than .5 klonopin a day induced depression. I do not wish to jump to another antidepressant. Would like to be pill free for a while if I can. Also, I will start visiting with a phycologist for therapy starting next week. I know that I'm in for a hard road, really scared. Please share your thoughts if you would, Thank you so much, pinkee
Just realized that the klonopin has me so sedated I may not take the 7.5mg of Remeron tonight. My worry is this. If I get off of it this abruptly and use klonpin to keep me in one piece, am I just masking the withdrawals and than feel them when I stop klonopin? Seems that I am just prolonging by weaning down throughout a few days. That constant state of anxiety stretched out for days is scarey. Would love some replies or suggestions if you can, thx pinkee :)
What you said is what I just read online. Cut down to 7.5 for a week or so, depending on how tapering symptoms generally go for you. You are going to talk to your prescribing doc though, about this, aren't you?

So, did Remeron give you more anxiety? I'm not real familiar with it. Only a couple of moms I chat with have used it but one swears by it and only it.

I wish it was "the med" for you.


mNUT
Yes, I'm thinking the Remeron did increase my anxiety. Main reason for getting off is the spacey-heavy head, numb feeling that I experienced all day long. Feeling spaced out and having anxiety at the same time :bouncing: , what a treat! This med is definitly not my favorite. Thanks for posting